×

zbMATH — the first resource for mathematics

The determinantal formula of Schubert calculus. (English) Zbl 0295.14023

MSC:
14M99 Special varieties
14C15 (Equivariant) Chow groups and rings; motives
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Damon, J. N. Thom polynomials for contact class singularities. Thesis presented at Harvard University, Cambridge (1972).
[2] Grothendieck, A., Sur quelques propriétés fondamentales en théorie des intersections.Séminaire Chevalley, E.N.S. Paris (1958).
[3] – Théorie des classes de Chern.Bull. Soc. Math. France, 86 (1958), pp. 137–154 · Zbl 0091.33201
[4] Hochster, M. &Eagon, J. A., Cohen-Macaulay rings, invariant theory, and the generic perfection of determinantal loci.Amer. J. Math., 93 (1971), 1020–1058. · Zbl 0244.13012
[5] Hochster, M., Grassmannians and their Schubert subvarieties are arithemetically Cohen-Macaulay.J. Algebra, 25 (1973), 40–57. · Zbl 0256.14024
[6] Kempf, G., Schubert methods with an application to algebraic curves.Publication of Matematisch Centrum, Amsterdam (1971).
[7] Kleiman, S. L. &Laksov, D., On the existence of special divisors.Amer. J. Math., 94 (1972), 431–436. · Zbl 0251.14005
[8] Laksov, D., The arithmetic Cohen-Macaulay character of Schubert schemes.Acta Math., 129 (1972), 1–9. · Zbl 0233.14012
[9] Porteous, I. R., Simple singularities of maps.Proceedings of Liverpool singularities-symposium 1, Lecture notes in mathematics, vol. 192, Springer-Verlag, New York, 1971.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.